MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE WRENCH TIB STEM 14

WRIGHT MEDICAL TECHNOLOGY INC INBONE WRENCH TIB STEM 14
Catalog Number 200380001
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "the product was thrown away in the trash because the reamer head piece 14mm (200046001) was broken off on the reamer rod (200089).The wrench slid a little bit and broke the medial mal or distal tibia and we had to fix the distal tibia with orif with a medial mal plate.The product was thrown away in the trash because the reamer head piece 14mm (200046001) was broken off on the reamer rod (200089).The wrench slid a little bit and broke the medial mal or distal tibia and we had to fix the distal tibia with orif with a medial mal plate".
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the product was thrown away in the trash because the reamer head piece 14mm (200046001) was broken off on the reamer rod(200089).The wrench slid a little bit and broke the medial mal or distal tibia and we had to fix the distal tibia with orif with a medial mal plate.The product was thrown away in the trash because the reamer head piece 14mm (200046001) was broken off on the reamer rod(200089).The wrench slid a little bit and broke the medial mal or distal tibia and we had to fix the distal tibia with orif with a medial mal plate".
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidence was provided.The investigation revealed the following: device inspection was not possible because the affected device was not returned for investigation.Review of the image showed that the instrument is in a well-used condition, with scratches, dents, and deformation.For a more in-depth investigation and detailed statement, we need to receive the product back.The investigation revealed the following: a device inspection was not possible since the affected device was not returned for investigation.An inspection of the image has shown that the instrument is in a well-used condition, with scratched dents and deformation.For a more in-depth investigation and a detailed statement, we need to receive the product back.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing, or design-related problems were found during the investigation.More detailed information about the complaint event must be available to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INBONE WRENCH TIB STEM 14
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24372787
Report Number3010667733-2026-00133
Device Sequence Number4875367
Product Code HXC
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200380001
Device Lot Number2844221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown